Mirtazapine Withdrawal and Recovery Help

Mirtazapine is a tetracyclic antidepressant introduced in 1990 for the treatment of depression, yet it . It is has been used off-label for anxiety, insomnia, headaches and as an appetite stimulant. Patients with liver issues or moderate renal impairment have shown to decrease the clearance of Mirtazapine by approximately 30%. Severe renal impairment can decrease Mirtazapine clearance by 50%, meaning that the Mirtazapine can build to higher levels in the body than intended. Mirtazapine, like other antidepressants can cause withdrawal symptoms if decreased too rapidly or decreased in large reduction amounts. A slow and gradual reduction is recommended to minimize withdrawal symptoms. Our nonprofit can help you withdraw from Mirtazapine correctly. No need to suffer the crippling symptoms associated with Mirtazapine Withdrawal.

A Sure Method to combat Mirtazapine Withdrawal:
  • Our nonprofit team has healed from these drugs and are here to guide you through the Mirtazapine withdrawal process.
  • Specially formulated nutraceuticals are utilized to help minimize Mirtazapine withddrawal symptoms.
  • We educate you on Interaction items to eliminate. This ensures Mirtazapine withdrawal is more comfortable.
  • Our all-natural approach reduces symptoms of Mirtazapine withdrawal without adding more drugs.
  • We provide your physician with titration guidelines to step you down comfortably.

  • Let our experts show you how to address symptoms the natural way. Don't let Mirtazapine withdrawals stop your life. Begin our program today.


Call toll free 866.605.2333 for a free consultation or send us a confidential inquiry.

Content on this page requires a newer version of Adobe Flash Player.

Get Adobe Flash player






Included in Your Mirtazepine Withdrawal Program

mirtazepine withdrawal program



*nutraceuticals are used throughout the taper






Other Withdrawal Programs


Benzodiazepine Program
For Benzodiazepine Medications. More..
Sleeping PIll Program
For Sleeping Pill Medications. More..
Protracted Withdrawal
For those off Medications and feel poorly. More..







Mirtazepine side effects may include:

Abdominal pain, Chills, Fever, Face Edema, Ulcer, Neck rigidity, Neck pain, Chest pain, Hypertension, Angina, Migraine, Goiter, Hypothyroidism, Thirst or dehydration, Weight loss, Abnormal healing, Diabetes, Arthritis or bursitis, Anxiety, Agitation, Twitching, Hostility, Reflexes increased, Convulsions, Sinusitis, Cough increased, Rash, Acne, Urinary retention




Mirtazapine Withdrawal Symptoms May Include:




aggression, anxiety, balance issues , blurred vision, brain zaps, concentration impairment, constipation, crying spells, depersonalization, diarrhea, dizziness. electric shock sensations, fatigue, flatulence, flu-like symptoms, hallucinations, hostility, highly emotional, indigestion, irritability, impaired speech, insomnia, jumpy nerves, lack of coordination, lethargy, migraine headaches / increased headaches, nausea, nervousness, over-reacting to situations, paranoia, repetitive thoughts or songs, sensory & sleep disturbances, severe internal restlessness (akathisia), stomach cramps, tremors, tinnitus (ear ringing or buzzing), tingling sensations, troubling thoughts, visual hallucinations / illusions, vivid dreams, speech or visual changes, worsened depression

Mirtazapine

(Remeron, Avanza, Zispin, Norset, Rexer, Remergil, Mirtabene, Remergon, Mirtazon, Axit, Mirtaz, Promyrtil, Noxibel, Mirzaten and Mizapin Sol, Mirtazepine)


    Remeron (Mirtazepine) is a tetracycline antidepressant (TeCA) used to treat depression, anxiety and insomnia and sometimes used as an appetite stimulant. It was developed in the Netherlands and released in the United States in 1990.  Remeron has a half-life of 20-40 hours, and like other antidepressants, can cause withdrawal symptoms upon discontinuation, therefore a slow and gradual dose reduction is recommended to minimize symptoms.
    Click here for more information on antidepressants...

    DISCLAIMER: *Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support. More...

Let us help!

Name

Email

Phone


Please enter the words MAKE THIS INQUIRY into the field below. It helps us avoid spam.


Message


*Your information will never be shared,
sold or made available to 3rd parties.

 

People We've Helped

My healing began with Point of Return

"It has been one year this month of September since I began the program and today I am free of drugs." -Laura S., (Colorado) Effexor, Mirtazapam, Xanax, Tramadol

I am doing well and very excited to be antidepressant free

"I found the program very helpful and will be forever grateful. Thank you from the bottom of my heart."
-Dennis N., (Washington) Lexapro